# SDR 04FDEA03063

- Difficulty date: November 9, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SEAT TRACK FOUND WORN AT RT STA 999,  X= - 8.  TRIMMED OUT PER MD-11 SRM 53-70-00 VOLUME I  FIGURE 1.  REPAIR PARTS FABRICATED AND INSTALLED PER MD-11 SRM 53-70-00 VOLUME I FIGURE1.
